# SDR CALA2023051201486

- Difficulty date: May 11, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 76,804 hours, 15,181 cycles
- System (JASC): 3400 · Navigation System
- Part: Adc
- Part number: 4040800916
- Part serial: 31156182
- Condition: Unreliable
- Location: Capt Side
- Part time: 66,370 hours, 12,273 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AIRSPEED UNRELIABLE ON CAPT SIDE REMOVED SERVICEABLE CA AIR DATA COMPUTER FOR LINE A/C 6443. MFG PREVIOUS ENTRY FOR ROB PART ENTERED IN ERROR. SHOULD HAVE BEEN F P/N 4040800-916 MFG S/N 31156182 OR A/C 6443 ADD EMP:U104806 REPLACED LH ADC REF AMM 34-12-01 OP CHECKS NORMAL. PERFOMED TEST 30 IT WAS NORMAL ROTABLE PARTS CHANGE WAS INDICATED - 1602346 VERIFIED QUICK DISCONNECT INSTALLED PARTS INFO UPDATE ONLY COMPUTER, AIR D  OFF
